# SDR SWI2024F00317

- Difficulty date: February 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: CC670331513
- Condition: Cracked
- Location: E.E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FORWARD EQUIPMENT BAY FLOOR IN THE LEFT CUTOUT AFT RADIUS AROUND THE 193.00 FRAME. (MARKED)     (C-CHECK RO 4/24/2024)   COMPLETED THE CRACK REPAIR IN FWD EQUIPMENT BAY FLOOR ON THE LH SIDE PER BOMBARDIER GREO 670-53-11-509 REV E, DATED 2018-02-08. ALL STEPS OF REO COMPLIED WITH IN ITS ENTIRETY.SKY CARD 51-900-1002-SKY COMPLIED WITH.
